# SDR CA100608001

- Difficulty date: May 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A64
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

ACCIDENT DURING CRUISE AT FL130, THE ACFT RUDDER STOPPED RESPONDING, GETTING STUCK FULL LT.  PILOT MANAGED TO MAINTAIN CONTROL BUT HE THEN SAW THAT BOTH GPS`S WENT OUT FOLLOWED BY LOW FUEL PRESSURE WARNING AND ENGINE SPOOL DOWN. FEATHERED THE PROPELLER AND ASKED FOR VECTORS TO THE CLOSEST AIRPORT.  ENGINE RE-STARTS WERE UNSUCCESSFUL.  THE PILOT DID REACH THE AIRPORT BUT THE LANDING WAS TOO FAST TO STOP THE ACFT ON THE RUNWAY.  THE ACFT OVERSHOT THE RUNWAY RESULTING IN NOSE GEAR COLLAPSE AND AIRFRAME DAMAGE.  THE LOCAL FSR IS CURRENTLY ON SITE ASSISTING THE FAA`S INVESTIGATION.
